# SDR IXKA960009

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 313061M
- Condition: Flat
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEWARK TO TAMPA - FLT 25 - NR 3 TIRE FLAT AFTER LANDING.  ALSO, APPARENT DAMAGE TO WHEEL AND BRAKE.  REMOVED AND REPLACED TIRE, BRAKE, AND AXLE SLEEVE.  (X)
